i get pain and twinges in chest, it always feels heavy, occasional rapid heartbeat or a heavy heartbeat, get very dizzy (especially when going to sleep), constant headaches (every day), and i get a numb tingling in my face and arms that also has a burning prickling sensation.
30 Jan 2013
I had heavy chest pain with it radiating in my jaw for 30 minutes while shopping. I made an appoitment with my doctor and he sent me for a stress test (walking fast on a threadmill. Everything was fine but he told me next time I feel pain like that to go to the hospital. If you haven't talked to your doctor yet, I would even if you haven't had pain since then.
30 Jan 2013
Dear agbolton, Hello friend! I don't want to scare you in any way, but from what all you have described... I would contact my dr. Immediately and let him know everything you told us. After losing my momma and Father to a stroke and heart attack, I don't believe in playing around with any kinds of symptoms like. It may be a very simple matter of being a drug reaction... or such, bet never ignore these symptoms for any length of time. God Bless my friend. Ruthie
29 Apr 2014
I hav all the same symptoms jus no headaches idk wut causes it I had a stress induced heart attack whn I was jus 18yr old bt iv had no heart probs other thn tht wher I'm so young the er drs dnt take me seriously nd usually by the time I get 2 the er iv calmd myslf dwn a bit nd ny heart rate wil only b at 90 or slightly below bt its terrible I'll get short of breath itl start beatn really fast nd really hard my chest feels heavy whn I lay bak all my blood rushes 2 my head I'll either get an extremely bad hot flash or a cold chill idk wut causes it I'm goin thru it rite now thts y I'm online I'm jus tryn 2 distract myslf sorry 4 tlkn u 2 death its jus cool 2 find sum1 w similar conditions
30 Jan 2013
Sorry for the late response but this combo of symptoms sounds like something you should call 911 for or have someone drive you to the emergency room immediately. If they went away I would still call your doctor if you have not yet done so.
If you do not have a regular doctor than call or go to the closest hospital if you haven't already.
You seem to describe this as something that has been going on for a while. Have you already been checked out for these symptoms by your doctor or at a hospital ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I switched from Toprol XL after 10 years to Metoprolol ER , started having chest pain, palpitations?
I started Toprol again, after a couple of days the pain was gone but palpitations remain on lesser scale, any comments?
1 answer • 8 Aug 2010
... midnights i feel chest pain ,after drinking watter it stops ,about the headache i have a malaria history that did not treated long time time but ...
1 answer • 5 Feb 2012
A while ago, my doctor put me on .5 mg of Risperdal daily because I told him I was having trouble sleeping. A few months later, he took me off of it ...
1 answer • 15 Apr 2014
... feel awful. Body aches and pains. Heaviness in my chest. Bad dreams and restless sleep. Dull headache. I am sure that this is from the ...
1 answer • 27 Sep 2015
I haven't taken my levothyroxine for 3 days now and the palpitations have stopped but am getting tension headaches. I just saw a nurse ...
1 answer • 17 days ago